MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MIDSTREAM CATCH KIT

C.R. BARD, INC. (COVINGTON) -1018233 MIDSTREAM CATCH KIT
Model Number 842803
Medical Device Problem Codes Unsealed Device Packaging (1444); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that glue that keeps the midstream boxes closed was not glued shut and the midstream fell to the ground.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing related.1 sample was confirmed to exhibit the reported failure.The device had not met specifications.The product was not used for treatment purposes.The product had caused the reported failure.Visual evaluation of the returned sample noted one opened (with original packaging), mid-stream urine collector cardboard box received unsealed upon return.There was hardened glue present on one side of the cardboard box where the flap is supposed to attached, and there was no evidence to support that the flap has ever been sealed.A potential root cause for this failure could be incorrect gluing.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
MIDSTREAM CATCH KIT
Common Device Name
MIDSTREAM CATCH KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12071112
Report Number1018233-2021-03813
Device Sequence Number4004284
Product Code FMH
UDI-Device Identifier00801741051210
UDI-Public(01)00801741051210
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number842803
Device Catalogue Number842803
Device Lot NumberNGFP2270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown